IJPAM: Volume 103, No. 2 (2015)

A COMMON FIXED POINT THEOREM FOR FOUR SELF
MAPS IN CONE RECTANGULAR METRIC SPACE
UNDER KANNAN TYPE CONTRACTIONS

M. Rangamma$^1$, P. Mallikarjun Reddy$^2$
$^{1,2}$Department of Mathematics
College of Science
Osmania University
Hyderabad, 500007, Telangana, INDIA


Abstract. The purpose of this paper is to establish a common fixed point theorem for four self mappings which satisfy Kannan type contractive conditions in cone rectangular metric space.

Received: April 30, 2015

AMS Subject Classification: 47H10, 54H25

Key Words and Phrases: cone rectangular metric space, common fixed point theorem, coincidence point, contractive condition

Download paper from here.




DOI: 10.12732/ijpam.v103i2.13 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 103
Issue: 2
Pages: 281 - 293


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).